MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES

BOSTON SCIENTIFIC CORPORATION UPSYLON Y MESH KIT; GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Model Number M0068318220
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event: date of event was approximated to (b)(6) 2016, implant date, as no event date was reported.This complaint was received as litigation from a legal source in australia.Implant surgeon: (b)(6).Imdrf patient code e2401 captures the reportable event of unknown injury.Imdrf impact code f12 has been used in the light of the patient sought legal recourse for an unspecified personal injury related to the device.
 
Event or Problem Description
It was reported to boston scientific corporation that an upsylon y mesh kit device was implanted into the patient during a laparoscopic hysterectomy + salpingectomy + conserving ovaries + adhesiolysis + laparoscopic sacrocolpopexy procedure performed on (b)(6) 2016 for the treatment of prolapse.As reported by the patient's attorney, the patient experienced an unknown injury.

Brand Name
UPSYLON Y MESH KIT
Common Device Name
GYNECOLOGIC LAPAROSCOPE AND ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
PROXY BIOMEDICAL LIMITED
coilleach spiddal
galway
EI  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16416886
Report Number3005099803-2023-00951
Device Sequence Number12103131
Product Code OHD
UDI-Device Identifier08714729848103
UDI-Public08714729848103
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2018
Device Model NumberM0068318220
Device Catalogue Number72912
Device Lot NumberC002763
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2023
Initial Report FDA Received Date02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/14/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale